# SDR ASOA2015072113512

- Difficulty date: July 21, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 35,092 hours, 31,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 5788
- Condition: No Test
- Location: Emergency Light
- Part time: 9,773 hours, 9,013 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT BATTERY PACK FAILED OPS CHECK.  R & R THE  BATTERY PACK IAW AMM 33-51-04-000-801 & OPS CHECKED GOOD 35-51-04-400-801.
